# SDR ASAA2022092940128

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,157 hours, 1,617 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FMC INOP. GROUNDED - YES. L/H FMC SHOWS DISAGREE ON BITE TEST. RE-SYNCED L/H & R/H FMC'S REF B737-9 FIM TASK 34-61-00-810-918 NO CURRENT FAULTS ON OMF EXISTING FAULTS. NORMAL OPS OF FMC'S RESTORED.
